MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM IQ INFUSION PUMP; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM IQ INFUSION PUMP; PUMP, INFUSION
Catalog Number 3570009
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum wireless battery module shut down after power up at the biomed service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Corrected information b5,d1, d2a, d4 serial number , d4 catalogue#, g4 pma/510k # : it was reported that a spectrum iq pump had a battery error 1 during power up and shut down.There was no patient involvement.No additional information is available.H10:the device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM IQ INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17670995
Report Number1314492-2023-03294
Device Sequence Number12343477
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3570009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown